Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeros of analytic functions with infinitely differentiable boundary values


Author: James G. Caughran
Journal: Proc. Amer. Math. Soc. 24 (1970), 700-704
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1970-0252649-8
MathSciNet review: 0252649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is proved that a set of points $ \{ {r_n}{e^{i\theta n}}\} $ in the unit disk be the set of zeros of an analytic function with infinitely differentiable boundary values for every choice of $ \{ {r_n}\} ,\;0 < {r_n} < 1\;{\text{and}}\;\sum {(1 - {r_n}) < \infty } $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252649-8
Keywords: Bounded analytic function, zero set, boundary zeros, domain with smooth boundary, Carleson set, Blaschke product
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society